Buckley's - Dry Cough Suppressant, Extra Strength | 250 mL

Description

Buckley’s Dry Cough Extra Strength provides fast-acting relief for dry, hacking coughs, offering up to 8 hours of relief with every dose. This non-drowsy syrup soothes your throat on contact and contains 30 mg of dextromethorphan per 10 mL, an effective cough suppressant. Buckley’s unique blend of herbal ingredients, including Canada balsam, pine needle oil, camphor, and menthol, helps relieve throat irritation and suppress coughing. It is suitable for both adults and children aged 12 years and older, and can even be mixed with honey for additional soothing. The 250 mL bottle ensures lasting relief whenever you need it.

Buckley's - Dry Cough Suppressant, Extra Strength | 250 mL

Product form

Free pickup in store

SKU: 06081551397

7 in stock

$18.49

    Earn [points_amount] when you buy this item.

    Free shipping on orders over $85 before tax. Some conditions apply, see Important Info tab on the Shipping & Returns page for more information.

    Features
    • Up to 8 hours of relief from dry, hacking coughs.
    • Non-drowsy formula that soothes throat on contact.
    • Contains 30 mg of dextromethorphan per 10 mL.
    • Unique blend of herbal ingredients: Canada balsam, pine needle oil, camphor, and menthol.
    • Suitable for adults and children 12+ years.
    • Can be mixed with honey for added comfort.
    • Guaranteed secure & safe checkout.

      shop pay

    Description

    Buckley’s Dry Cough Extra Strength provides fast-acting relief for dry, hacking coughs, offering up to 8 hours of relief with every dose. This non-drowsy syrup soothes your throat on contact and contains 30 mg of dextromethorphan per 10 mL, an effective cough suppressant. Buckley’s unique blend of herbal ingredients, including Canada balsam, pine needle oil, camphor, and menthol, helps relieve throat irritation and suppress coughing. It is suitable for both adults and children aged 12 years and older, and can even be mixed with honey for additional soothing. The 250 mL bottle ensures lasting relief whenever you need it.

    Ingredients

    Dextromethorphan hydrobromide 15mg.

    Product Disclaimer

    All products are subject to our Product Disclaimer. Read more here.

    Medicinal Disclaimer

    Should you require consultation with a pharmacist, you may contact us by phone during operating hours at 613-233-4029. Additional product information can be found on the product by the manufacturer. Consult your pharmacist when purchasing if you have any concerns. Always keep products out of reach of children. To be sure this product is right for you, always read and follow the label.

    Recently viewed products

    © 2025 White Cross E-Store, Powered by Shopify

    • American Express
    • Apple Pay
    • Diners Club
    • Discover
    • Google Pay
    • Mastercard
    • Shop Pay
    • Visa

    Login

    Forgot your password?

    Don't have an account yet?
    Create account